American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Feride Tiglay. The Cauchy problem and integrability of a modified Euler-Poisson equation. Trans. Amer. Math. Soc. 360 (2008) 1861-1877. MR 2366966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. Matthes. Convergence in discrete Cauchy problems and applications to circle patterns. Conform. Geom. Dyn. 9 (2005) 1-23. MR 2133803.
Abstract, references, and article information   
View Article: PDF

[3] S. Berhanu. Microlocal Holmgren's theorem for a class of hypo-analytic structures . Trans. Amer. Math. Soc. 323 (1991) 51-64. MR 1033233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Russel E. Caflisch. A simplified version of the abstract Cauchy-Kowalewski theorem with weak singularities. Bull. Amer. Math. Soc. 23 (1990) 495-500. MR 1027897.
Abstract, references, and article information   
View Article: PDF

[5] A. Andreotti, C. D. Hill, S. Łojasiewicz and B. Mackichan. Mayer-Vietoris sequences for complexes of differential operators. Bull. Amer. Math. Soc. 82 (1976) 487-490. MR 0420742.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia